# SDR WRLA2008090

- Difficulty date: October 22, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Aircraft time: 104,334 hours
- Engine: Ge CF650C2
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: ADA27376513
- Condition: Misrigged
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE L4 DOOR FAILED TO OPEN WITH DOOR ARMED, EMERGENCY MODE.  REMOVED LININGS, RIGGED AIR RELEASE CABLE AND ARMING ROD IAW DC10 MM 52-12-00.  OPS CHECK GOOD.  SERVICED DOOR OPENING RESERVOIR IAW DC10 MM 52-12-00.  REPLACED L4 DOOR AND SURROUND LININGS IAW DC10 MM 25-61-01.
